# SDR CA981001008

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Part time: 6,590 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE GEAR DID NOT RETRACT ON UP SELECTION.  GEAR DISAGREE WARNING, WITH NOSE WHEEL STEERING CAUTION LIGHT.  OLEO EXTEND PROXIMITY SENSOR TARGET ADJUSTED.  .  PART TC:  5,865.
